advertisement
Question
Posted by: Thea | 2008/05/30

Vaginal discomfort

Hi! i have a problem with my discharge, they sometimes smells bad and sometimes yellowish is there anything i can ask from the pharmacy that maybe i can use so that i can be comfortable with my vagina please and to stop that smell. And also is it normal for discharge to be thick because i get irritated?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like an infection. You should see your doctor to prescribe antibiotics.

Best wisehs

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: oros | 2008/05/30

You must consult with your gp will probably give you antibiotics maybe you have infection .You must also check when does it usually smell during or before your reriods.

Reply to oros

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement